# SDR A6WA200440022

- Difficulty date: February 14, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RIGHT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  OIL PRESSURE FLUCTUATING BETWEEN 20-30 PSI.  COMPLIED WITH QRH.  ALL OTHER ENGINE INDICATIONS NORMAL.  LANDED WITH RT ENGINE AT IDLE AT MCI.  INSPECTED AND FOUND OIL COMING FROM GANG DRAIN.  R & R ACCESS B AND F CARBON SEAL IAW GE 34 RJ SEI ENG MM.  GROUND RAN ENGINE, NO LEAKS NOTED.  (M)
